# SDR EIAA980284

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 218-969
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN CABIN CUSP WEBS FROM FS 218, SEVERAL LOCATIONS WERE FOUND WITH VARIOUS DISCREPANCIES, CRACKS, CORROSION, DENTED, NRC FS 218 AT RBL 44 V105, FS 218-235 LT W462, FS 237-255 RBL 44 V106, FS 237 RBL 60 W399, FS 285-313 RT W318, FS 313 LT W365, FS 313-354 RT W319, FS 515 RBL 56 W465, FS 579-598 RT W358, FS 611 RT W151, FS 598-617 RT W357, FS 658-699 RT W376, FS 689 RT W403, FS 690-699 LBL 54 W404, FS 718-986 LT W322, FS 740 LBL 53 W141, FS 756 LBL 58 W143, FS 832 RBL 49 Y083, FS 832-897 RT 7048, FS 870-899 LT 7049, FS 935-965 RT Y022, FS 945-969 LT 7025.  22 TOTAL DISCREPANCIES ON THIS ITEM.  REPAIRED PER SRM 53-11-2, 53-01 FIG 4, 53-11-10B.  (M)
